# SDR ASOA20100453

- Difficulty date: March 29, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,089 hours, 13,933 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED PLACARDS BY SILKSCREEN METHOD IAW AMM 20-60-11-400-801.
